It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 43 for lamictal and acne. (0.005 seconds)


Lamictal and acne
Jul 10, 2007
... related. My son was around 23 when he started lamictal and this was not a problem. ... (4 replies)
... Hi Salty, My son did seem to have some increase in his acne when the lamictal was increased. Of course he is 13 so acne is common at his age. Our dermatologist did not know of any connection between lamictal and acne. ... (32 replies)
Lamictal and acne
Jul 10, 2007
... My 13 yr old son has been on lamictal for about 6 months. Although he had some acne prior to starting lamictal it does seem to have gotten worse the past month. Has anyone had any experience with this? ... (4 replies)

... Is anyone getting acne with lamictal? ... (7 replies)
Lamictal and acne
Sep 21, 2007
... steamrollhehe, I am having the same problem. What was the name of the cream? Thank you! Salty (4 replies)
Lamictal and acne
Jul 10, 2007
... however, after Lamictal I certianly did have more. I went to a dermatologist and she gave me a cream that did not interfear with any of my other meds and the acne is mostly gone. ... (4 replies)
Lamictal and acne
Jul 10, 2007
... I have not heard of worsened acne as a side effect of Lamictal, but you never know. Please let us know what you find out. ... (4 replies)
... as far as your rashes and acne, are you sure it's not the dreaded "lamictal rash"? ... (7 replies)
... Hi. I wanted to also post on the depression board because I am on Lamictal to boost my Lexapro which stopped working as well as it used to. I know I can't post on both boards. ... (3 replies)
... I don't know much about the acne side of things, but Lamictal usually isn't at a therapeutic dose until around 100mg. so my advice is to go back to your pdoc and see if you can get on a different mood stabiliser...There are a TON out there and I've tried a good amount of them... ... (3 replies)
... I am on lamictal 200mg and abilify 20mg. It is a great combo for me. I hope it works well for you too. I don't really have any acne problems from the lamictal. I've been on it for over a year. I would ask your pdoc if there is anything that can be done about it. ... (7 replies)
... does the side effect of acne, stop after you discontinue the lamictal. i have only been on 25mg gor exactly 12 days and my face is scary..... help i stopped taking it....... ... (1 replies)
... I am on Lamictal 600 mg and just added 5 mg Abilify today. ... (7 replies)
... you, I only take 50 mg a night. I change to 100 this weekend, but my skin has changed lately for the worse. I had attributed it to PMS. I just did a quick search and Lamictal has been known to cause oily skin and acne in some people, great! Just what I need at almost 40! ... (5 replies)
... I am on Lamictal 300mg and Abilify 20mg and it works great for me. I had a little bit of acne, but it cleared up after a little while. It comes back around my cycle but for the most part I'm good. ... (7 replies)
... I had read a study that even when patients develop the Lamictal rash, if you go back to the previous dose and slowly go up you can successfully go back on it. It also will bring about benign rashes in the form of acne and some others.... ... (12 replies)
... rhcpaji, I had to go off lamictal because of the acne and the hormonal effects. I got terrible menstrual cramps and my period was not regular as it usually is. ... (3 replies)
... I've been on Lamictal for a month now and I've definitely noticed that my skin is breaking out more. This is sad because I am about to turn 26 and I am tired of dealing with acne. ... (3 replies)
Acne and lamictal
Dec 24, 2011
... ed well, but at the time I didn nt realize my medication that was helping me to cope better with life was causing my "adult onset acne" fortunately I am married and would joke I was glad i wasnt in the dating arena. I tried proactiv, mary kay, avon, clinique MAC, Estee Lauder, Bobbi Brown just to name a few. ... (0 replies)
... I got acne due to lamictal. Although i always did have adult acne lamictal exacerbated it. I would give it a try because mine cleared up. Ive been on lamictal for 10 weeks and is kicking it. ... (1 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:45 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!